alexa Capillary leak syndrome likely the result of granulocyte colony-stimulating factor after high-dose chemotherapy.
Surgery

Surgery

Transplant Reports : Open Access

Author(s): Oeda E, Shinohara K, Kamei S, Nomiyama J, Inoue H

Abstract Share this page

Abstract Two cases of malignant lymphoma complicated with capillary leak syndrome following super high-dose chemotherapy and administration of granulocyte colony-stimulating factor (G-CSF) are presented. Subsequent to the nadir of granulocytes, and at the stage of rapid increase of granulocytes, the symptoms of fever, hypotension, dyspnea, pleural effusion and edema appeared, and laboratory data revealed hypoxia, hypocapnia and hypoalbuminemia. In addition, an abscess-like lesion was observed in the liver in one patient. After the administration of G-CSF was ceased or decreased, and pulse therapy with methylprednisolone was initiated, these symptoms disappeared quickly.
This article was published in Intern Med and referenced in Transplant Reports : Open Access

Relevant Expert PPTs

Relevant Speaker PPTs

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords